DOC IBUPROFEN pain gel 5% 150 g

HERMES Arzneimittel GmbH

Sale price £39.30 Regular price £50.00

Tax included. Shipping calculated at checkout.

doc ® Ibuprofen Pain Gel Gel

Active ingredient: Ibuprofen.

Areas of application:
For the sole or supportive external treatment of swelling or inflammation of the soft tissues near the joints (e.g. bursa, tendons, tendon sheaths, ligaments and joint capsules), sports injuries and accidental injuries such as bruises, sprains, strains. Contains benzyl alcohol, benzyl benzoate, citral, citronellol, coumarin, eugenol, farnesol, geraniol, D-limonene and linalool.

DOC IBUPROFEN pain gel 5% For information on risks and side effects, read the package insert and ask your doctor or pharmacist.
HERMES ARZNEIMITTEL GMBH - 82049 Großhesselohe / Munich.

  • Ibuprofen has anti-inflammatory and analgesic effects
  • Fast penetration thanks to the innovative microgel formula
  • Ergonomically shaped Comfort Plus tube closure: a quarter turn is sufficient for easy opening and closing. Acts on the spot and relieves pain in a targeted manner



doc® Ibuprofen Pain Gel can be used for:

  • Swelling or inflammation of the soft tissues near the joint (e.g. bursitis, tendinitis, tendinitis, inflammation of the ligaments and joint capsule)
  • Sports and accidental injuries such as bruises, sprains or strains The externally applied doc Ibuprofen pain gel works exactly where the pain is - without unnecessarily burdening the organism.



DOC IBUPROFEN pain gel 5% Accurate with a quick depth effect
What is special about doc® Ibuprofen Pain Gel is that the pain relieving active ingredient penetrates the skin particularly quickly and in high concentration after the gel has been applied. This is important because only the active ingredient that overcomes the skin barrier can also get into the deeper painful tissue and develop its effect there. In order to promote this important step, the completely dissolved active ingredient ibuprofen is incorporated into nanometer-sized micelles. Thanks to the innovative processing of active ingredients, the active ingredient can quickly penetrate the deeper target tissue. Another advantage of doc® Ibuprofen pain gel is that the active ingredient reaches the pain site directly. The active ingredient ibuprofen accumulates in the inflamed tissue and therefore works effectively exactly where it is needed. In addition, thanks to its fat-loving properties, ibuprofen accumulates in adipose tissue. This creates a depot of active ingredients, the effect is lasting and long-lasting.

Pain
gel without diclofenac: Ibuprofen strong against inflammation The active ingredient ibuprofen contained in the doc® pain gel belongs to the non-steroidal anti-inflammatory drugs (NSAIDs). They have both anti-inflammatory and analgesic effects. Ibuprofen inhibits the formation of pain and inflammation messengers. If the production is slowed down, the sensation of pain is also reduced - back pain, joint problems and painful inflammation are significantly alleviated.

Tip
To increase the cooling effect of the microgel, you can store doc® Ibuprofen Pain Gel in the refrigerator (minimum temperature 8 ° C). Especially with sports injuries such as bruises, strains or sprains, the affected areas should be cooled well, because the cooling effect promotes rapid swelling.

DOC IBUPROFEN pain gel 5% Answer questions
How do I use doc® Ibuprofen Pain Gel? How long and how often can I use the pain gel? Depending on the size of the area to be treated, you can apply a strand of gel 4-10 cm long (corresponds to 2-5 g gel) up to 3 times a day. The maximum total daily dose is 15 g gel (= 750 mg ibuprofen). The duration of use is up to two to three weeks, depending on the symptoms. If the symptoms do not decrease significantly after three days, please consult a doctor. Is doc® Ibuprofen pain gel suitable for children? doc® Ibuprofen Pain Gel should not be used in children and adolescents under 14 years of age, as insufficient studies are available for this age group. Can I use doc® Ibuprofen Pain Gel, if i am pregnant? You may only use ibuprofen in the first and second trimester of pregnancy after consulting your doctor. Doc® Ibuprofen Pain Gel must not be used in the last third of pregnancy.

Active ingredient
5% ibuprofen

Note on shelf life
After opening, doc® Ibuprofen Pain Gel can be kept for 30 months.